# SDR SWIA2023032900025

- Difficulty date: February 25, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 34,604 hours, 21,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1089110 : PULLING INTO GATE , LEFT WING TIP HIT BELT LOADER RAIL.  DAMAGE TO LEFT WING TIP. INSPECTED THE LT WINGTIP AND FOUND SEVERAL DAMAGED COMPONENTS IN THE LT WINGTIP AREA. PLEASE SEE REO 670-57-00-104 REV A TABLE 1- DAMAGED PARTS SUMMARY FOR LIST OF FOUND DAMAGE (FILED CLOSED)REMOVED AND REPLACED LH WING NAV / ANTI-COLLISION LIGHT SUPPORT STRUCTURE AND CANTED RIB AS REQUIRED IN REF TO SRM 51-42-06/51-42-13/51-42-20/51-42-22. COMPLIED WITH TASK CARD  51-900-1002-SKY AND M-337.
